The Michigan Mathematical Journal

On some classes of first-order differential subordinations.

Sanford S. Miller and Petru T. Mocanu

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 32, Issue 2 (1985), 185-195.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003185

Digital Object Identifier
doi:10.1307/mmj/1029003185

Mathematical Reviews number (MathSciNet)
MR783572

Zentralblatt MATH identifier
0575.30019

Subjects
Primary: 30C80: Maximum principle; Schwarz's lemma, Lindelöf principle, analogues and generalizations; subordination
Secondary: 30C55: General theory of univalent and multivalent functions

Citation

Miller, Sanford S.; Mocanu, Petru T. On some classes of first-order differential subordinations. Michigan Math. J. 32 (1985), no. 2, 185--195. doi:10.1307/mmj/1029003185. http://projecteuclid.org/euclid.mmj/1029003185.


Export citation